Detail publikace

On the new control functions for linear discrete delay systems

Originální název

On the new control functions for linear discrete delay systems

Anglický název

On the new control functions for linear discrete delay systems

Jazyk

en

Originální abstrakt

New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.

Anglický abstrakt

New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.

BibTex


@article{BUT110559,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="On the new control functions for linear discrete delay systems",
  annote="New control functions are derived for linear difference equations with delay, which can be used to construct a nontrivial solution of a boundary value problem with zero boundary conditions. A special case of invariant linear subspace is considered and corresponding control functions are constructed. Results for weakly nonlinear problems are also discussed.",
  address="SIAM PUBLICATIONS",
  chapter="110559",
  doi="10.1137/140953654",
  institution="SIAM PUBLICATIONS",
  number="1",
  volume="65",
  year="2014",
  month="november",
  pages="1745--1760",
  publisher="SIAM PUBLICATIONS",
  type="journal article in Web of Science"
}